Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Stopped contraception pills. Loss of weight, lactose intolerant, hardened lymph nodes under arms. Related to?

I stoped my cotraceptive pill april 2012. I had my period soon after but have not had it again since. i have lost alot of weight since then but presume itrg just due to the pill as i have always eaten healthy and excercised alot. I also have alot of tummy issues, am lactose intolerant and have a hardened lymphnode under my arm . its not getting any bigger and is not sore. I dont knw if this is all related
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Pls examine ur breast properly to feel any new lumps. The examination methods r available in net. Prolonged contraceptive intake can cause breast cancers.
If u feel difficult to self examine, examine with the help of a lady doctor
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor